# SDR YENA2018100970555

- Difficulty date: July 7, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 3072
- Aircraft time: 46,463 hours, 16,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON AFT CABIN L2 PAX DOOR SILL AT FR 68 STR 23L; REMOVED CORROSION AT L2 DOOR SILL FR 69 STR 23L FOUND TO BE BEYOND SRM 53-41-14-283-002 LIMITS. L2 DOOR SILL REPLACED ON SERVICE ORDER 440496 NR 40366. SDR WILL BE TRACKED UNDER THAT NR. REF SERVICE ORDER 440496 NR 40367. FOR ALL WORK ACCOMPLISHED.
